# SDR CKSA96117

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: AISI177
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND CENTER WING FRONT SPAR LOWER CAP CORRODED AND CRACKED APPROXIMATELY STATION XCW 23L TO XCW 43L.  REPAIRED IAW DC8 S/B 57-30R4 DRAWING NR SR08570012.  TASK NR 80082, CORROSION CARD NR 2000-0551.
